MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PARTIAL ARTICULAR SURFACE; PROSTHESIS KNEE

ZIMMER BIOMET, INC. PERSONA PARTIAL ARTICULAR SURFACE; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of birth: (b)(6).Medical product: persona partial femur cemented catalog # 42558000502 lot # 63521193; persona partial tibial cemented catalog # 42538000502 lot # 63643095.Report source: (b)(6).Customer has indicated that the product will not be returned because it remains implanted.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filled for this event: 0001825034-2021-01581, 0001825034-2021-01582.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty.Subsequently, the patient was experiencing pain during post-op follow up.

Brand Name
PERSONA PARTIAL ARTICULAR SURFACE
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11873453
Report Number0001825034-2021-01583
Device Sequence Number19627892
Product Code HSX
UDI-Device Identifier00880304818231
UDI-Public(01)00880304818231(17)220430(10)63649733
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberN/A
Device Catalogue Number42528200508
Device Lot Number63649733
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight119